Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 74, NWS Corpus Christi, TX

November 21, 2021

NWS Corpus Christi, TX issued this small craft advisory at Nov 21, 2021, 3:18 AM CST. It took effect at Nov 22, 2021, 1:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2021, 3:18 AM CST (09:18 UTC)
In effect from
Nov 22, 2021, 1:00 AM CST
Expired
Nov 22, 2021, 3:00 PM CST
In force
14 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

619 
WHUS74 KCRP 210918
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
318 AM CST Sun Nov 21 2021

GMZ250-255-270-275-211730-
/O.NEW.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
318 AM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CST MONDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 1 AM to 1 PM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-211730-
/O.NEW.KCRP.SC.Y.0074.211122T0800Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
318 AM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST MONDAY...

* WHAT...North winds 15 to 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 2 AM to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
968 
WHUS74 KCRP 211511
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
911 AM CST Sun Nov 21 2021

GMZ230-235-220000-
/O.EXT.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
911 AM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CST
MONDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 1 AM to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-270-275-220000-
/O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
911 AM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CST
MONDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...From 1 AM to 1 PM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
115 
WHUS74 KCRP 212146
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
346 PM CST Sun Nov 21 2021

GMZ250-255-270-275-220700-
/O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
346 PM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CST
MONDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...From 1 AM to 1 PM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-220700-
/O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
346 PM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST
MONDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 1 AM to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
015 
WHUS74 KCRP 220455
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1055 PM CST Sun Nov 21 2021

GMZ250-255-270-275-221300-
/O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1055 PM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST MONDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...From 1 AM to 1 PM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-221300-
/O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1055 PM CST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WHAT...North winds around 20 knots with gusts up to 30 knots 
  and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 1 AM to 10 AM CST Monday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
456 
WHUS74 KCRP 221023
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
423 AM CST Mon Nov 22 2021

GMZ250-255-270-275-221830-
/O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
423 AM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-221600-
/O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
423 AM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...North winds around 20 knots with gusts up to 30 knots and
  choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JCP
595 
WHUS74 KCRP 221602
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1002 AM CST Mon Nov 22 2021

GMZ230-235-221715-
/O.EXP.KCRP.SC.Y.0074.000000T0000Z-211122T1600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1002 AM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have decreased to below advisory levels, therefore the Small
Craft Advisory has been allowed to expire. Moderate offshore flow
will continue through the afternoon.

$$

GMZ250-255-270-275-221900-
/O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1002 AM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC
071 
WHUS74 KCRP 221837
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1237 PM CST Mon Nov 22 2021

GMZ250-255-270-275-222100-
/O.EXT.KCRP.SC.Y.0074.000000T0000Z-211122T2100Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1237 PM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC
273 
WHUS74 KCRP 222056
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
256 PM CST Mon Nov 22 2021

GMZ250-255-270-275-222200-
/O.EXP.KCRP.SC.Y.0074.000000T0000Z-211122T2100Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
256 PM CST Mon Nov 22 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

Winds have fallen below advisory criteria. However, winds will
remain 15 to 20 knots out of the north-northeast through the
afternoon. Small craft should exercise caution over the next few 
hours. 

$$

TC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 10:56 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Nov 20, 10:56 PM CST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1056 PM CST Sat Nov 20 2021

.DISCUSSION...

Adjusted to increase temperatures owing to current/expected dew
points. Anticipate patchy/areas of fog to develop generally 10-13z
Sunday when considering SREF probabilities. Caveat, NAM soundings
suggest a scenario whereby clouds, rather than fog, predominates.
Made adjustments to the weather grids to forecast patchy fog over
much of South Texas, along with areas of fog generally west of
U.S. 77 and east of State Road 16, during the 06-14z Sunday
period. Added isolated showers to portions of the Coastal Plains
12-18z Sunday, given sufficient moisture (normal PWAT values
per the NAM), and possible weak coastal trough development
(ECMWF/GFS deterministic runs).

&&

.AVIATION...

A transition to predominate MVFR ceilings/visibilities are
expected tonight through early Sunday morning. Over portions of
the interior Coastal Plains and Brush Country, continue to
expect IFR ceilings/visibilities (and possibly LIFR) at times
mainly 10-13z Sunday. Continue to expect predominate MVFR
ceilings from mid morning to early afternoon Sunday, along with
isolated showers near the coast, followed by VFR. Brief MVFR
conditions may occur near isolated/scattered showers and
thunderstorms over the Coastal Plains mid/late Sunday afternoon. A
cold front is expected to move across South Texas Sunday evening
and trigger scattered showers/thunderstorms, along with MVFR/IFR
(and brief LIFR) conditions. Generally weak south or variable
wind tonight/early Sunday morning, increasing to weak to moderate
south wind during the late morning/early afternoon, before
decreasing during the mid/late afternoon as a cold front
approaches South Texas. A shift to moderate north wind expected
across South Texas 00-06z Monday.

&&

.PREV DISCUSSION... /Issued 611 PM CST Sat Nov 20 2021/

AVIATION...

Expect a transition from predominate VFR this evening/early
tonight to a mixture of MVFR and VFR ceilings/visibilities late
tonight through early Sunday morning. Over portions of the
interior Coastal Plains and Brush Country, anticipate IFR/LIFR
ceilings/visibilities at times generally 10-13z Sunday.
Predominate MVFR ceilings expected from mid morning to early
afternoon Sunday, followed by VFR during the late afternoon.
However, brief MVFR conditions may occur near isolated/scattered
showers and thunderstorms over the Coastal Plains mid/late Sunday
afternoon. Generally weak south or variable wind tonight/early
Sunday morning, increasing to weak to moderate south wind during
the late morning/early afternoon, before decreasing during the
mid/late afternoon as a cold front approaches South Texas.

PREV DISCUSSION... /Issued 303 PM CST Sat Nov 20 2021/

SHORT TERM (Tonight through Sunday Night)...

Mid level moisture through the area has kept partly to mostly
cloudy skies across much of the region today. Despite the clouds,
temperatures have warmed into the mid and upper 70s for most of
the area with a few locations into the lower 80s on warm southerly
winds.

Dpts back into the mid 60s for about the eastern 2/3 of the
area and light winds will lead to an increased fog potential
tonight. Have patchy to areas of fog for the inland coastal bend
into the brush country. Low temperatures will be much warmer than
last night, falling only into the 60s as a result of the increased
moisture. Most of Sunday will be dry across the region but an
approaching mid-level shortwave/surface cold front will increase
the potential for showers late in the day in the east...spreading
to the remainder of the area overnight. With increased PWAT air
riding ahead of the front have high end chance PoPs across much of
the area for Sunday night. Instability will be limited, but could
see a few thunderstorms as well as the showers. High temperatures
tomorrow will be well above normal for much of the area, into the
80s...maybe mid 80s for some inland locations. Should drop a few
degrees cooler Sunday night with the frontal passage, back into
the 50s for much of the area.

LONG TERM (Monday through Saturday)...

We kick off the long term with a cold front situated to our south as
an upper level trough pulls off towards the northeast. We may see
some lingering showers in the wake of the front Monday morning but
rain chances will wane by mid day as drier air arrives. North-
northeasterly flow on Monday will shift around to the east-southeast
as we head into Tuesday as the surface high slides across the
southeast while mid level ridging settles in overhead. Onshore flow
will persist through the week leading to warmer temperatures and a
gradual moistening of the atmosphere. Meanwhile, an upper level
trough will dig towards the Baja coast by the middle of the week.
The GFS/ECWMF remain consistent with cutting off the upper low and
meandering it along the Western Mexican coast through the end of the
work week. The CMC stretches the trough axis towards the Baja coast
and slowly moves east through the end of the work week. An associated
cold front will arrive across South Texas on Thanksgiving. Models
are fairly close in regards to timing with the front across our
northern counties by mid-day Thursday and offshore during the early
evening hours. Moisture looks to ramp up ahead of this feature with
PWATs surging to 1.8-2". Showers and thunderstorms are expected
across the region Thursday and Friday. Locally heavy rainfall is
possible at times as model soundings hint at a warm cloud depth
around 12kft and long, skinny CAPE. The H85 front will push offshore
Friday morning, wiping out any remaining instability across the
region. Despite the front moving through, moisture will remain above
normal for this time of year. This will allow for us to hang onto
rain chances through the weekend with forcing provided by H5
impulses sent our way from the cutoff low lingering to our west.
Towards the end of the weekend, a coastal trough will set up across
the Western Gulf which would increase rain chances across our
coastal counties. A nice cool down looks to be in store heading into
next weekend with highs struggling to reach the mid 60s.

MARINE...

Weak to moderate onshore flow will continue through Sunday ahead
of an approaching cold front. Moderate to strong offshore flow
will develop in the wake of the front from Sunday night through
Monday evening, decreasing to moderate levels Monday night. Small
craft advisories will be likely by Sunday night. Onshore flow
will return throughout the day Tuesday and will steadily increase
through the middle of the week. By Tuesday night, onshore flow
will reach moderate to occasionally strong levels ahead of an
approaching cold front. Showers and thunderstorms will be possible
late Wednesday through the end of the work week. In the wake of
the front, north-northeast winds will increase with Small Craft
Advisory conditions possible at times through Friday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    67  82  58  70  51  /   0  20  60  10   0
Victoria          64  82  54  69  44  /   0  30  40   0   0
Laredo            64  84  60  71  50  /   0  10  60  10   0
Alice             63  84  56  70  47  /   0  20  60  10   0
Rockport          67  82  58  71  55  /  10  30  60  10   0
Cotulla           63  85  57  72  46  /   0  20  40   0   0
Kingsville        65  84  57  70  48  /   0  20  60  10   0
Navy Corpus       72  79  61  70  61  /  10  30  60  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

WC/87...AVIATION
Hazardous weather outlook, Nov 20, 5:26 AM CST, 21 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
526 AM CST Sat Nov 20 2021

TXZ229>234-239>247-342>347-442-443-447-211130-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
526 AM CST Sat Nov 20 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms may be possible overnight Sunday into Monday
morning.

Scattered thunderstorms will be possible Thursday through Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-211130-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
526 AM CST Sat Nov 20 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms may be possible overnight Sunday into Monday.

A Small Craft Advisory may be possible behind the front Monday
afternoon, then again Thursday through Friday with small craft
exercise caution filling the gaps.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 4:00 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 4 more5 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.